# SDR SWAA2024121777669

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8930S
- Make and model: Boeing 737-8
- Aircraft serial: 68382
- Aircraft time: 391 hours, 216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SIDEWALL LIGHT LEN'S AFT OF OVERWING EXIT DOORS MISSING ON BOTH SIDES.<[01] INSTALLED NEW LENSES AFT OF OVERWING EXT PER AMM 33-51-01
